# SDR ASOA2015110714049

- Difficulty date: November 7, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,529 hours, 24,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL CORRODED IN SEVERAL PLACES FROM FS677.00 TO FS708.00 IAW SRM 53-41-49-101-001-A01 AND SRM SUPPLEMENT XJET 53-41-49, DAMAGE ON SEAT RAIL IS BEYOND ALLOWABLE LIMITS.  R & R LT SIDE SEAT RAIL FS 677 TO FS 708 IAW AMM 53-00-49-000-801-A01 AND 53-00-49-400-801-A01.  FABRICATED SERVICEABLE SEAT RAIL IAW EC/TC REO 670-53-00-343. COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343 REV M, AS WRITTEN.
